MathSciNet Relay Station
MathSciNet bibliographic data
MR2159690 (2006e:90087) 90C25 (41A29 52A15 52A20)
Bakan, Andrew; Deutsch, Frank; Li, Wu Strong CHIP, normality, and linear regularity of convex sets. Trans. Amer. Math. Soc. 357 (2005), no. 10, 3831–3863.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement